offer

Boots Max Strength Ibuprofen 10% Gel - 40g

£5.99
40 G | £14.98 per 100G
1547941

2 for £8 on Boots Max Strength Ibuprofen

Boots Max Strength Ibuprofen 10% Gel for direct relief of pain and inflammation.
Suitable for: Adults & children aged 12 years & over
Active ingredients: Ibuprofen 10%
See details below, always read the label

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 20 Boots Advantage Card points with this purchase

Arrow Product details

Uses: For the relief of pain and inflammation (swelling) caused by backache, rheumatic and muscular pain, sprains, strains and sports injuries.

  • Fast penetration
  • Direct relief of pain and inflammation
  • For local relief of muscular backache, rhuematic and muscular pain, sprains, strains and sports injuries.  

Suitable for

Adults and children of 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Check the seal is not broken before first use. If it is, do not use the gel.

Pierce tube seal with end of cap.

Adults and children 12 years and over: Use 2 - 5cm of gel (50 - 125mg of ibuprofen) on the affected area. Use every 4 hours, if you need to.

Don't use more than every 4 hours.

  • Apply only to the skin.
  • Gently massage the gel into the affected area until it is absorbed.
  • Wash your hands as soon as you have used the gel.
  • Avoid contact with the eyes, mouth, lips or nose, or inflamed or broken skin.
  • Do not apply plasters or dressings over the gel.
  • Do not use on children under 12 years, unless your doctor tells you to.
  • Do not use more than the amount recommended.
  • Stop using the gel if a rash develops.
  • If symptoms worsen, or do not go away after 14 days talk to your doctor.

Hazards and Cautions

Before you use this medicine

Do not use:

  • If you are allergic to ibuprofen or any of the ingredients in this medicine
  • If you are allergic to aspirin, or other non-steroidal anti-inflammatory medicines (you have ever had asthma, runny nose, itchy skin or swelling of the lips, face or throat after taking these medicines)
  • On broken, damaged, diseased or infected skin
  • If you are under 12 years of age, unless your doctor tells you to

Don't use more than 4 times in 24 hours.



Storage

Do not store above 25°C
Use by the date on the end flap of the carton.
Store in the original package in order to protect from light.


Keep all medicines out of the sight and reach of children.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice if you suffer from allergies.
  • Keep all medicines out of the reach of children.

Important info

The pack contains 40 g of gel.

Active ingredients

Ibuprofen

Ingredients

Active Ingredient: The gel contains Ibuprofen 10% w/w

Also contains: Hydroxyethylcellulose, Sodium hydroxide, Benzyl alcohol, Isopropyl alcohol, Purified water.

...read more ...read less

Product available as part of a bundle offer
£13.99
(Worth £17.17)
Save £3.18

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.